Modified proximal point algorithms on Hadamard manifolds

Author: Wang Jin-Hua  

Publisher: Taylor & Francis Ltd

ISSN: 0233-1934

Source: Optimization, Vol.60, Iss.6, 2011-06, pp. : 697-708

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract

Given a maximal monotone vector field A on a Hadamard manifold, we devise a modified proximal point algorithm which, under reasonable assumptions, converges to a singular point of A. This algorithm is a natural extension to the Hadamard manifold of the one introduced by Xu, Iterative algorithms for nonlinear operators, J. London Math. Soc. 66 (2002), pp. 240-256 in Hilbert spaces.